# SDR FDEA202110112507

- Difficulty date: October 11, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 110,995 hours, 23,309 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: ACA7223513
- Condition: None
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR CUTOUT,FORWARD HINGE FITTING (AIRCRAFT SIDE) NUMBER 1 TO   NUMBER 11 LOBES OUT OF TOLERANCE. MAIN DECK CARGO DOOR CUTOUT,FORWARD HINGE FITTING (AIRCRAFT SIDE) NUMBER 1 TO   NUMBER 11 LOBES REWORKED AND FOUND NUMBER 1 TO NUMBER 3 LOBE EXCEED LIMIT AS   PER MD-11 SRM 52-30-16-1A FIGURE 101 SHEET 3. OVERSIZE REPAIR BUSHINGS 11 EACH   FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 52-34-04 REPAIR- GENERAL,   PARAGRAPH 2.Y AND E.A. # 1-5310-T0364697 PART 1 STEP 2 AND STEP 5, TITLE: FUSELAGE-   MAINFRAME- MAIN DECK CARGO DOOR JAMB FORWARD SUPPORT HINGE (FUSELAGE SIDE)-   WORN HINGE LOBE BORES. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
